# SDR 98ZZZX565

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040310111
- Condition: Failed
- Location: Cockpit
- Component: KLN90A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS NEVER POWERED UP - HAS BEEN REPAIRED FOR THIS SAME PROBLEM TWICE.  REMOVED AND REPLACED.
